# SDR COEA0801742

- Difficulty date: May 21, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N742FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10349
- System (JASC): 3411 · Pitot/Static System
- Part: Cover
- Part number: F2710GE1091A
- Condition: Torn
- Location: Rt Pitot Tube
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  FLT 8777 GEG TO YKM.  DURING THE TAKEOFF ROLL THE COPILOT`S AIRSPEED SHOWED NO INDICATIONS.  TAKEOFF WAS ABORTED AND THE ACFT TAXIED BACK TO THE RAMP SAFELY.  MAINTENANCE FOUND THE PITOT STATIC TUBE HEAD TO BE OBSTRUCTED WITH A SMALL PIECE OF MATERIAL FROM THE PITOT STATIC TUBE COVER.  REMOVED OBSTRUCTION FROM THE END OF CO-PILOT`S PITOT STATIC TUBE HEAD AND A PITOT STATIC SYSTEM CHECK WAS PERFORMED.  NOTE:  THE PITOT STATIC TUBE COVER WAS ALSO REPLACED WITH A NEW COVER AND PLACED WITH THE ACFT`S OTHER PARKING COVERS.  (S)
